# SDR SWAA2023060143737

- Difficulty date: May 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK BEAM CRACKED IN RADIUS; STA 540; LBL 1; WL 208.<[01] LOCATED AND DRILLED NEW PASSENGER CABIN BREAK PANEL BS 540 ; BL 0 TO LBL 25 WL 208 IAW SRM 51-40-05 AND DWG # 143A5240 ; OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION ITEM 1. OKAY TO INSTALL BREAK PANEL ASSEMBLY GIVEN.;[03] INSTALLED THE NEW PASSENGER CABIN BREAK PANEL BS 540 ; BL 0 TO LBL 25 WL 208 IAW SRM 51-40-02 AND DWG # 143A5240;[04] UPDATED MEASUREMENT TABLE;[05] INSTALLED THE NEW PASSENGER CABIN BREAK PANEL BS 540 ; BL 0 TO LBL 25 WL 208 IAW SRM 51-40-02 AND DWG # 143A0060;[06] VERIFIED CORRECTIVE ITEM 5 PANEL ASSEMBLY INSTALLED PER SRM 51-40-02 AND DWG # 143A0060. VERIFIED MEASUREMENT TABLE COMPLETED.
